MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7055-90
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 02/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is improper implant size selection or advancing the implant too deep.
 
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2018 where three implants were placed.The patient complained of radicular pain following the procedure.The surgeon determined that the cranial positioned implant was impinging on the nerve root.In (b)(6) 2018, the surgeon performed a revision procedure where he removed the implant.The status of the patient following the revision procedure is not known.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
3055 olin avenue
suite 2200
san jose CA 95128 2066
MDR Report Key7283059
Report Number3007700286-2018-00019
Device Sequence Number19135147
Product Code OUR
UDI-Device Identifier00859256003316
UDI-Public00859256003316
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model Number7055-90
Device Lot Number493987
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR